# SDR AALA201609199026

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 44,330 hours, 26,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN & SQUEAKS. MAINTENANCE LUBRICATED THE FORWARD ENTRY DOOR ATTACHMENT, CLEANED SLIDE GIRT BAR ENGAGEMENT POINTS ARMED DOOR AND CHECKED ECAM INDICATION WITH NO DEFECTS NOTED IAW AMM 12-22-52.
